Bydureon Side Effects


#1

Hi,
I’ve been on Bydureon almost a month now. My dr says the side effects should resolve over time, but I wondered if anyone found ways to relieve them

First is the itching. The injection site swells a little and itches a lot. Is there anything topical that might help?

Second is the nausea. It’s really bad the first day. I spend much of it laying down. After that it comes and goes during the week.

Side note, if you’ve used this you’ll appreciate that the needle looks like a garden hose!

Thanks,
Larry


#2

You might try taking an antihistamine like benadryl a couple of hours before injecting. Benadryl also provides anti-emetic effects as well. Note that the non-drowsy antihistamines don’t have the additional anti-emetic effect.


#3

Site irritation such as you describe suggests an allergic reaction. This may not really go away, I would talk to your doctor about this. You may just react to some of the ingredients and may do better on a different formulation of a GLP-1.


#4

Good idea about the Benadryl. I’ll give that a try. Thanks!


#5

That’s what I thought too. I described it all in a message to my dr and she said to give it time. Hmmm… Thanks for seconding me!